# SDR C8GA20010016

- Difficulty date: July 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 52,808 hours, 26,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Entry
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4201 FROM SAT TO DFW.  DURING CLIMB, THE DOOR WARNING LIGHT CAME ON IN FLIGHT AND COULD NOT PRESSURIZED THE AIRCRAFT.  AIR TURNBACK TO SAT AND LANDED WITHOUT INCIDENT.  PERFORMED FORWARD ENTRY DOOR OPERATION AND INSPECTION, INSPECTED LATCHES AND LOCK CAM AND FOUND DOOR OPERATING NORMAL IAW MM 52-11-01.  SYSTEM OPS CHECK GOOD AND AIRCRAFT RETURN TO SERVICE.
